# SDR DALA2024061806212

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,160 hours, 40,062 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 L2 DOOR DOESNT SEAT PROPERLY WHEN CLOSING.   L2 DOOR SLIDE COVER FOUND LOOSE AND CATCHING ON LOWER LINING NEAR GIRT BAR ATTACHMENTS, RESEATED DOOR LINING AND TIGHTENED STRAP ON L2 DOOR SLIDE COVER PER B757 AMM 52-11, DOOR OPENS/ CLOSES NML AND NO LONGER CATCHING. (9583564)
